It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • diovan and vitamins

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-04-2007, 02:53 PM   #1
    carmen1023
    Junior Member
    (female)
     
    carmen1023's Avatar
     
    Join Date: Jul 2007
    Location: miami,florida, u.s.a.
    Posts: 44
    carmen1023 HB User
    diovan and vitamins

    I am knew in this board but I need to know something. I start to take today diovan 160 mg because Lisinopril was not working on me (after 1 year) I start to feel palpitations, fast heart bit and like in a panic attack, due to that my BP went from 80/120 to 98/150 and I start shaking up. I called my doctor and he said that I have to change my BP medication.
    I started today but I usually take B12 and folic acid in the morning, I am so afraid that I did not take this two medicines yestarday and today. I wonder if this is Ok to take with the Diovan. I am so afraid because lately I am feeling very dizzy and light head.
    Can you please tell me more?
    thanks
    Carmen

     
    Sponsors Lightbulb
       
    Old 07-04-2007, 05:24 PM   #2
    carmen1023
    Junior Member
    (female)
     
    carmen1023's Avatar
     
    Join Date: Jul 2007
    Location: miami,florida, u.s.a.
    Posts: 44
    carmen1023 HB User
    Re: side effects for diovan ?

    I started today to take Diovan for the first time (160 mg) by bp was 98/150 yesterdady and the doctor prescribed that medicine.
    Can some tell about the side effects? I am feeling light headed and very strange. My bp now is 82/118 but i still weak. Is this ok?
    Carmen

     
    Old 07-27-2007, 06:07 PM   #3
    DeeGrant4703
    Newbie
    (female)
     
    DeeGrant4703's Avatar
     
    Join Date: Jul 2007
    Location: Mt Vernon,MO
    Posts: 1
    DeeGrant4703 HB User
    Re: diovan and vitamins

    I took diovan 160 for about 4 years after TIA. I had your same problem.The Dr. said the side affects were in my head. I started having real panic attacks
    and strange flusing and crying. I had to be taken to the hospital for 4 days. There they gave more dumb medicine. No one thought about Diovan. It has been almost a year now....three weeks I had enough and stopped taking Diovan...You know I haven't had a panic attach since.

     
    Old 07-27-2007, 07:12 PM   #4
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,063
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: diovan and vitamins

    I've been on it since April with no problems.

     
    Old 07-27-2007, 08:36 PM   #5
    carmen1023
    Junior Member
    (female)
     
    carmen1023's Avatar
     
    Join Date: Jul 2007
    Location: miami,florida, u.s.a.
    Posts: 44
    carmen1023 HB User
    Re: diovan and vitamins

    Well, the doctor changed the medication to Vasotec 10 mg in the morning and 10 mg at night but i only taking 10 mg in the morning because my blood pressure is a percentage of 115/70 more o less is too low. I always have my BP 130/90
    I still feeling with dizziness and very light headed. Like now I feel terrible very weak and with no energy. I need to see doctor August 7, 2007 and also I went to a neurologist to check my vertigos. I am afraid, because I am very worry. The doctor sent me to do some tests (ENG., BAER and Brain MRI w/and w/o contrast.
    I will keep you inform
    Carmen

     
    Old 08-10-2007, 07:09 PM   #6
    carmen1023
    Junior Member
    (female)
     
    carmen1023's Avatar
     
    Join Date: Jul 2007
    Location: miami,florida, u.s.a.
    Posts: 44
    carmen1023 HB User
    Re: diovan and vitamins

    Well the results of all the test doctor ordered came back normal. It seems that my dizziness and lighthead is due to panic attack and stress.
    I have an appoitment Sept. for my neurologist but he told me to take diazepam 10 mg night and morning. I understand that medication relax you but with half of the half in other words 2.5 mg i feel like I can not move.
    I found out that medication is Valium Brand Name.
    I like herbals and homopeathic medicines, can someone knows anything to relax and for the panic attack???
    Please let me know.
    Oh! I almost forgot my BP is 79/120 finally is normal after changing medication (3) in a percentage of 2 weeks.
    I am taking now Vasotec 10 mg in the morning only.
    Carmen

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    diovan hct side effect - abdominal pain mrt123 High & Low Blood Pressure 12 03-31-2008 08:18 PM
    Diovan Pill Pricing...Grrrrr! violet312s High & Low Blood Pressure 7 03-04-2007 01:48 PM
    Diovan + Claritin = Dizziness? violet312s High & Low Blood Pressure 1 01-27-2007 08:23 AM
    Has anyone dropped Diovan and done alright? frank619 High & Low Blood Pressure 110 06-12-2006 08:00 PM
    Stopped Diovan--Hurrah!! frank619 High & Low Blood Pressure 139 02-22-2006 09:54 AM
    Could this be related to Diovan HCT lizabug High & Low Blood Pressure 11 05-08-2005 12:19 PM
    Diovan Results don444 High & Low Blood Pressure 7 12-10-2004 03:38 AM
    Question to Diovan Users Sandra49 High & Low Blood Pressure 3 04-15-2004 08:19 PM
    diovan and headaches????? colliegirl High & Low Blood Pressure 8 01-15-2004 07:30 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:12 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!